# SDR DXTA2025110705555

- Difficulty date: November 3, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N263QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6204
- Aircraft time: 1,337 hours, 743 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 22858110803
- Part serial: 4885
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

REPEAT WRITE-UP. AT FL240 AND APPROXIMATELY 15 MINUTES FROMLAX WE GOT AN AMBER R REV UNLOCKED CAUTION EICAS MESSAGE AND ASSOCIATED EMER STOW UNLK SWITCH LIGHT.  RAN THE QRH WITH CAUTION MESSAGES NOT EXTINGUISHING. PER THE QRH RIGHT ENGINE WAS SHUT DOWN AND WE DIVERTED TO ONT. CORRECTIVE ACTION: REPLACED PDU. OPS CHECK GOOD. IAW CL-650 AMM 78-32-01-400-801
